# SDR GXP2002F00005

- Difficulty date: December 4, 2002
- Submitted: December 11, 2002
- Operation: Air carrier
- Aircraft: N164GA
- Make and model: Swrngn SA226TC
- Aircraft serial: TC281
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT MAIN LANDING GEAR INDICATION SHOWED IN TRANSIT (RED).  ATTEMPTED EMERGENCY EXTENSION AND ALTERNATE PROCEDURE WITH NO CHANGE.  REPAIRED BROKEN WIRE ON RT LANDING GEAR DOWN SWITCH.  OPS CHECKED GOOD.
